• What are the technologies with the ability to transform the way we build?

  • How can we ensure more resilient and sustainable buildings?

  • How can we facilitate better project tracking and stakeholder communication?

DOORS OPEN

REGISTRATION & NETWORKING BREAKFAST

8:00 AM

Details on ticketing and registration will be released soon.

KEYNOTE

BUILDING FOR THE FUTURE

8:30 AM

More details on this 45 minute breakfast and keynote will be released soon.

Breakfast Sponsor:
Syska Hennessy Group

PANEL RESPONSE

THE SMARTER BUILDING

9:15 AM

Moderated by:

KP Reddy

Founder, Shadow Ventures

Panelists:

John Gilbert

COO/EVP, Rudin Management Company

Nigel Marcussen

VP, Head of Projects, Wework

Pat Sapinsley

Managing Director Cleantech Initiatives
ACRE/ Urban Future Lab/ Powerbridge
NYU Tandon School of Engineering

CASE STUDY

BEYOND MODULAR

10:00 AM

Featuring:

Roger Krulak

CEO, Full Stack Modular

 

Nikita Chen-iun-tai

Founder, Apis Cor

 
  • How can we create an ecosystem of innovation in an industry slow to change?

  • How can we develop and diversify the workforce of the future?

KEYNOTE

INNOVATING FOR CHANGE

10:45 AM

Featuring:

Phillip G. Bernstein

Associate Dean & Senior Lecturer, Yale University

PANEL RESPONSE

CHANGE IN THE

C-SUITE

11:30 AM

Featuring:

MaryAnne Gilmartin

CEO L&L MAG

Hen Lotan

Principal, BCG

Henry Kuykendall

Senior Vice President – Airport Operations, Northeast, Delta Air Lines

NETWORKING LUNCH

12:15 PM

More details on this 45 minute breakfast and keynote will be released soon.

Lunch Sponsor: Thornton Tomasetti

 
  • How can we update the building code to remove roadblocks to innovation?

  • How can we facilitate better knowledge sharing between the public and private sectors?

  • How can we facilitate a more tech-enabled procurement process?

KEYNOTE

OVERCOMING HURDLES TO BUILDING

1:00 PM

More details on this 30 minute presentation will be released soon.

PANEL RESPONSE

DATA DUMP

1:45 PM

Featuring:

Chris Foreman

Founder & CEO, Marketplace.City

Archana Jayaram

Deputy Commissioner, Strategic Planning and Policy, New York City Department of Buildings

Zach Scheel, P.E.

CEO, Rhumbix

More details on this 30 minute panel will be released soon.

CASE STUDY

HUDSON YARDS

2:30 PM

More details on this 30 minute presentation will be released soon.